# SDR DALA2014101405515

- Difficulty date: October 9, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 33,804 hours, 23,294 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Damaged
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE LOWER CABLE SHEATH HEAVILY CHAFED ON LT SIDE OF EMERGENCY SLIDE PLATFORM.  R & R CABLE SHEATH IAW SRM 51-30-01.  PERFORMED TAILCONE RELEASE CHECK.  OPS CHECKS GOOD.
